Volume 24, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1075–1614
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Correction to the article Boundaries and automorphisms of hierarchically hyperbolic spaces

Matthew Gentry Durham, Mark F Hagen and Alessandro Sisto

Geometry & Topology 24 (2020) 1051–1073

Correction to Geometry & Topology 21:6 (2017) 3659–3758

Abstract

We correct an error in Lemma 7.5 of our paper (Geom. Topol. 21 (2017) 3659–3758), affecting Theorem 7.1 and Theorem 9.15. Here, we prove Theorems 7.1 and 9.15 without the problematic lemma.

Keywords
mapping class groups, cubical groups, hierarchically hyperbolic spaces
Mathematical Subject Classification 2010
Primary: 20F65, 20F67, 30F60
References
Publication
Received: 21 September 2018
Revised: 14 March 2019
Accepted: 29 April 2019
Published: 23 September 2020
Proposed: Benson Farb
Seconded: Bruce Kleiner, Walter Neumann
Authors
Matthew Gentry Durham
Department of Mathematics
University of California, Riverside
Riverside, CA
United States
Mark F Hagen
School of Mathematics
University of Bristol
Bristol
United Kingdom
Alessandro Sisto
Departement Mathematik
ETH Zürich
Zürich
Switzerland